# SDR DALA2024070206680

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,345 hours, 17,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1810 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:608. CORRECTIVE ACTION: CLEAN DEBRIS OF THE FLOOR OPS CKS ARM DOOR OK FOR SVCREF B767- 400 AMM 52-73-00 (0413947)
